# SDR FDEA202508121415

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876132
- Condition: Damaged
- Location: Zone 200
- Part time: 9,134 hours, 4,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE ON UPPER SURFACE OF FLOOR PANEL 231 SFF, AT SEC. 43 OF MDC. UPPER SURFACE OF FLOOR PANEL 231 SFF, AT SEC. 43 OF MDC, WAS REPAIRED I.A.W. B767 S.R.M.   53-00-50-2R PAR 4.B. FIG. 201 REV. 92, APR 15, 2025.
